# SDR F3LA98177

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 303 - DURING C-CHECK INSPECTION, REPORTED CRACK IN DOOR FRAME WEB, BS 800 RT SIDE FORWARD OF AFT CARGO DOOR FRAME.  MAINTENANCE FABRICATED AND INSTALLED NEW WEB PER SRM 51-30-1, SRM 51-10-2 AND SRM 51-40-2.  (M)
